# SDR CALA2014082001138

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW CTR WING BOX REAR SPAR VERTICAL PRESS WEB CRACKED BETWEEN LBL 31.83 & 40.00.  INSTALLED ALTERNATIVE 1 REPAIR DOUBLER IAW SRM 57-10-10 REPAIR 3.  INSPECTION THRESHOLD OF 56K FLIGHT CYCLES AFTER REPAIR INSTALLATION IAW STEP 6 PART A OF SRM 57-10-10 REPAIR 3.  DO THE SUPPLEMENTAL INSPECTION AS GIVEN IN TABLE 203 REPAIR 3 FIG 205 REPAIR 3 SEE 57 DIP, CONTROL 28992.  REINSPECT CATEGORY B REPAIR AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLED & AGAIN EVERY 36,000 THEREAFTER IAW SRM 57-10-10 PART 6 REPAIR 3.
